Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 24, NWS Birmingham, AL

January 11, 2020Barbour County, Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 11, 2020, 3:42 PM CST for Barbour County, Russell County, Alabama. It was in force for 78 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 3:42 PM CST (21:42 UTC)
Expired
Jan 11, 2020, 5:00 PM CST
In force
78 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barbour County, AL, Russell County, AL

The radar

The Ft Rucker radar (KEOX), 53 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 4:33 PM CSTTORNADOBaker Hill, ALPOWER LINES AND TREES DOWN IN AREA OF HWY 131 AND CR 36, NEAR FREEMONT CHURCH. TDS SIGNATURE OBSERVED. DAMAGE WAS MAINLY TO TREES.
Jan 11, 4:33 PM CSTTORNADOBakerhill, ALCORRECTION. NUMEROUS TREES UPROOTED AND SNAPPED IN AREA OF HWY 131, CR 18, AND CR 36. THERE WAS MINOR SIDING DAMAGE TO A HOME. AN OUTBUILDING WAS DESTROYED. TDS SIGNATURE OBSERVED.
Jan 11, 4:39 PM CSTTORNADOBaker Hill, ALPOWERLINE AND TREES DOWN IN AREA OF HWY 131 AND 36, NEAR FREEMONT CHURCH. TDS SIGNATURE OBSERVED.
Jan 11, 4:39 PM CSTTORNADOBaker Hill, ALPOWERLINE AND TREES DOWN IN AREA OF HWY131 AND 36, NEAR FREEMONT CHURCH. TDS SIGNATURE OBSERVED.
Jan 11, 4:45 PM CSTTSTM WND DMG1 Nnw Eufaula Country C, ALA TREE FELL ON A HOME CAUSING STRUCTURAL DAMAGE TO THE ROOF.
Jan 11, 4:45 PM CSTTSTM WND DMG3 Ese Pittsview, ALA FEW TREES BLOWN DOWN BETWEEN COTTONTON AND PITTSVIEW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 12:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

397 
WUUS54 KBMX 112142
SVRBMX
ALC005-113-112300-
/O.NEW.KBMX.SV.W.0024.200111T2142Z-200111T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
342 PM CST Sat Jan 11 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Barbour County in southeastern Alabama...
  Southern Russell County in southeastern Alabama...

* Until 500 PM CST.

* At 342 PM CST, severe thunderstorms were located along a line
  extending from near Hurtsboro to 7 miles north of New Brockton,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Eufaula, Clio, Clayton, Louisville, Tyler Crossroads, Hawkinsville,
  Spring Hill, Blue Springs State Park, Osco, Richards Crossroads,
  White Oak, Boot Hill, Doster, Gaino, Comer, Barbour County Public
  Lake Dam, Texasville, Lakepoint Resort State Park, Millers Ford and
  Twin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3213 8506 3202 8505 3189 8513 3176 8513
      3177 8515 3174 8521 3170 8522 3171 8541
      3162 8542 3162 8575 3174 8570 3177 8567
      3186 8568 3199 8559 3202 8543 3214 8541
      3219 8543 3230 8494 3226 8489
TIME...MOT...LOC 2142Z 238DEG 53KT 3218 8542 3149 8592 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
3 follow-up statements
883 
WWUS54 KBMX 112208
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
408 PM CST Sat Jan 11 2020

ALC005-113-112300-
/O.CON.KBMX.SV.W.0024.000000T0000Z-200111T2300Z/
Barbour AL-Russell AL-
408 PM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR BARBOUR AND SOUTHERN RUSSELL COUNTIES...

At 408 PM CST, severe thunderstorms were located along a line
extending from near Seale to near Doster, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eufaula, Clio, Clayton, Louisville, Tyler Crossroads, Hawkinsville,
Spring Hill, Blue Springs State Park, Osco, Richards Crossroads,
White Oak, Boot Hill, Doster, Gaino, Comer, Barbour County Public
Lake Dam, Texasville, Lakepoint Resort State Park, Millers Ford and
Twin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3213 8506 3202 8505 3189 8513 3176 8513
      3177 8515 3174 8521 3170 8522 3171 8541
      3162 8542 3162 8575 3174 8570 3177 8567
      3186 8568 3199 8559 3202 8543 3214 8541
      3219 8543 3230 8494 3226 8489
TIME...MOT...LOC 2208Z 243DEG 44KT 3224 8518 3159 8561 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
176 
WWUS54 KBMX 112221
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
421 PM CST Sat Jan 11 2020

ALC005-113-112300-
/O.CON.KBMX.SV.W.0024.000000T0000Z-200111T2300Z/
Barbour AL-Russell AL-
421 PM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR BARBOUR AND SOUTHERN RUSSELL COUNTIES...

At 421 PM CST, severe thunderstorms were located along a line
extending from near Seale to near Blue Springs State Park, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eufaula, Clio, Clayton, Louisville, Tyler Crossroads, Hawkinsville,
Spring Hill, Gaino, Comer, Barbour County Public Lake Dam, Blue
Springs State Park, Osco, Texasville, Richards Crossroads, White Oak,
Lakepoint Resort State Park, Millers Ford, Batesville, Clayton
Municipal Airport and Twin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3162 8564 3221 8532 3230 8494 3226 8489
      3213 8506 3202 8505 3189 8513 3176 8513
      3177 8515 3174 8521 3170 8522 3171 8541
      3162 8542
TIME...MOT...LOC 2221Z 238DEG 43KT 3227 8510 3162 8553 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
794 
WWUS54 KBMX 112235
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
435 PM CST Sat Jan 11 2020

ALC005-113-112300-
/O.CON.KBMX.SV.W.0024.000000T0000Z-200111T2300Z/
Barbour AL-Russell AL-
435 PM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR EASTERN BARBOUR AND SOUTHEASTERN RUSSELL COUNTIES...

At 435 PM CST, severe thunderstorms were located along a line
extending from near Fort Benning/lawson Army Air Fld to near Richards
Crossroads, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eufaula, Hawkinsville, Osco, Texasville, Gaino, Richards Crossroads,
White Oak, Lakepoint Resort State Park, Lugo, Baker Hill, Twin
Springs and Batesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3162 8547 3223 8522 3230 8494 3226 8489
      3213 8506 3202 8505 3189 8513 3176 8513
      3177 8515 3174 8521 3170 8522 3171 8541
      3162 8542
TIME...MOT...LOC 2235Z 240DEG 44KT 3232 8504 3173 8532 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 3:30 PM CST, 12 minutes earlier.

Area forecast discussion, Jan 11, 3:30 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
330 PM CST Sat Jan 11 2020

.UPDATE...
Afternoon Update.

&&

.SYNOPSIS...

Aloft, a potent upper level trough extended from the Minnesota
south into the Ozarks of Arkansas. To our southeast, an expansive
deep-layer ridge was positioned to the southwest of Bermuda.

Toward the surface, a cold front extended from far Southeast
Canada that extended southwest across the Ohio River Valley and
into the Mid South Region and stretched south across Central
Mississippi into the Northwest Gulf of Mexico. A pre-frontal
squall line extended from our far northeast counties to the south
across our south-central counties.

05

&&

.SHORT TERM...
/Updated at 0330 PM CST Sat Jan 11 2020/

Tonight and Tomorrow.

The squall line will continue to pose a straight-line wind damage
and tornado threat with circulations that develop within the
line. The weak capping aloft and more moderate instability have
not been sufficient to permit much in the way of discrete
sustained convection ahead of the line of storms so far but that
potential remains, especially across our far southeast counties
over the next few hours where low-level instability is the
greatest.

Expect improving conditions behind the line of storms though
lightning has persisted about 50 miles behind the line and expect
this trend to continue. Gradient winds are gradually relaxing
behind the prefrontal trough but gusts to 30 mph will remain
possible through early evening.

Expect clouds to persist across much of the area tonight with
much cooler temperatures as drier and cooler air moves in from the
west and northwest. Lows tonight will range from around 40 north
to the mid 50's southeast.

For Sunday, the upper trough rapidly accelerates further
northeast with a southwest flow aloft persisting in its wake.
Shortwave ridging will quickly slide northeast from over Texas
overnight into the Mid Atlantic region by late Sunday. Toward the
surface, the surface cold front is expected to stall across South
Georgia and the Central Florida Panhandle tonight before returning
northwest as a warm front during the day tomorrow.

Expect a brief break in the rain and storm activity later tonight
followed by a return of isolated showers and storms across our
far southeast during the day Sunday. Temperatures will be much
cooler tomorrow compared to today with highs ranging from near 60
northwest to the upper 60's far southeast.

05

.LONG TERM...
/Updated at 0330 PM CST Sat Jan 11 2020/

Monday through Saturday.

The diffuse warm front will lift further into the Tennessee
Valley Region during the day Tuesday and into the Southern Ohio
River Valley on Wednesday. Fast southwest flow aloft will maintain
an unsettled pattern with chances for showers and thunderstorms
persisting through midweek. The greatest coverage will be in the
vicinity of the warm front as it advances northward with time.

As the warm front pulls further north of the area, expect
unsettled conditions to persist with isolated showers possible
Thursday and into Friday. Rain chances will increase late Friday
through Saturday as a cold front approaches from the northwest.
Kept PoP's below 50% for this time frame due to the time frame
being so far out.

Thunderstorm activity looks to accompany the activity with the
northward moving warm front Sunday through Wednesday and there may
be some opportunity for a few stronger storms with the warm
front's advance north. Another opportunity for a few strong storms
will exist as the cold front moves across the area at the end of
the time frame.

The additional rainfall forecast for this period will continue to
maintain saturated soils and could contribute to continued rises
on area waterways and potentially lead to some minor flooding
later next week.

05

&&

.AVIATION...
18Z TAF Discussion.

Hazardous flying conditions through late afternoon as a line of
strong to severe storms moves west to east across the area. A few
isolated supercells may develop ahead of the line and pose a
damaging wind and tornado risk in addition to the higher damaging
wind and tornado risk from the line of storms.

Expect conditions to improve as the line passes with most of the
TS activity confined to within 50 or so miles on either side of
the line. SHRA is expected to linger behind the line through much
of the afternoon.

A tightening pressure gradient will continue to produce gusty
low-level winds 25-35 kts outside of convection with gusts
potentially over 60 kts with the strongest convection. LLWS will
also persist through early evening as the low-level jet and strong
mid level jet continue to move across the Tennessee Valley
region.

Low-level winds and wind shear will gradually wane with time from
west to east late this afternoon and evening. TS potential will
decrease sufficiently generally 2-4 hours behind the line to not
mention.

Skies will remain BKN/OVC at most sites overnight. Low-level
winds should remain up to discourage notable decreases in
visibility but potentially could occur especially west and south.
CIG's could decrease toward the end of the period south as the
front stalls to our southeast overnight and starts to return north
as a warm front through the day Sunday.

05

&&

.FIRE WEATHER...

A strong storm system is moving across the area with widespread
rainfall. Expect gradually decreasing winds this evening with a
break in the rain late tonight into early Sunday morning. The
break will be short lived however as the cold front stalls to the
southeast and returns north as a warm front during the day Sunday.
An unsettled pattern with more rain and a few thunderstorms are
forecast to expand north across the area through the day Sunday
and persisting into at least midweek. There are no fire weather
concerns at this time.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     45  61  49  64  58 /  50  10  30  60  80
Anniston    47  63  53  66  61 /  50  10  50  70  80
Birmingham  46  63  51  66  62 /  30  10  30  70  80
Tuscaloosa  44  63  51  67  63 /  10   0  20  70  80
Calera      46  63  54  65  62 /  30  10  40  70  70
Auburn      50  65  59  69  62 /  80  40  70  70  50
Montgomery  49  66  59  71  64 /  50  30  70  80  50
Troy        53  68  61  74  64 /  60  40  70  70  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 9 PM CST this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jan 11, 2:25 PM CST, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
225 PM CST Sat Jan 11 2020

ALZ011>015-017>050-122330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
225 PM CST Sat Jan 11 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

The severe storm threat continues along and east of a Gadsden to
Clanton to Lowndesboro through 8 PM. Threats include damaging winds
up to 70 mph and tornadoes, some of which could be strong.

Strong winds are also occurring ahead of the line of storms, with
sustained winds of 15 to 25 mph gusting to 30 to 45 mph. Higher
gusts will be possible at higher elevations.

Rainfall of 1 to 2 inches, with locally higher amounts, will occur
today. This may aggravate river levels or cause some localized
flooding where the heaviest rates occur.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Rainfall will cause rises on the Tombigbee River, with levels rising
above flood stage at the Bevill Lock and Dam Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will continue
into this evening.

08

In the hours before

Local storm report, Jan 11, 2:56 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TSTM WND DMG     PARKDALE                33.10N 86.11W
01/11/2020                   COOSA              AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 511 AND 49 NEAR
            HOLLINS.

&&
Local storm report, Jan 11, 3:02 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND DMG     2 W NEW PROSPECT        32.67N 86.57W
01/11/2020                   AUTAUGA            AL   EMERGENCY MNGR

            POWER LINE DOWN ON 545 GRAHAM RUN ROAD NEAR
            VERBENA.

&&
Local storm report, Jan 11, 3:19 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     SELMA                   32.41N 87.02W
01/11/2020                   DALLAS             AL   EMERGENCY MNGR

            TREES DOWN ACROSS THE COUNTY. POWERLINES
            DOWN ON BIENVILLE.

0221 PM     TSTM WND DMG     DEATSVILLE              32.61N 86.40W
01/11/2020                   ELMORE             AL   EMERGENCY MNGR

            DAMAGE TO A MOBILE HOME.

0243 PM     TSTM WND DMG     2 N ASHLAND             33.31N 85.84W
01/11/2020                   CLAY               AL   PUBLIC

            TREES DOWN.

&&
Local storm report, Jan 11, 3:33 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     SAKS                    33.70N 85.84W
01/11/2020                   CALHOUN            AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN IN AND AROUND
            SAKS. SEVERAL WERE ON HOMES WITH DAMAGE.

&&

MAL
Local storm report, Jan 11, 3:35 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     2 N SPEIGNER            32.61N 86.35W
01/11/2020                   ELMORE             AL   PUBLIC

            TREES DOWN.

0307 PM     TSTM WND DMG     3 N LAKE WEDOWEE        33.33N 85.62W
01/11/2020                   RANDOLPH           AL   EMERGENCY MNGR

            TREES AND POWER LINES.

&&
Local storm report, Jan 11, 3:39 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND DMG     OPELIKA                 32.65N 85.38W
01/11/2020                   LEE                AL   PUBLIC

            LARGE LIMGS SNAPPED.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 7:50 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter8 days
Jan 11, 7:39 AM CSTSevere Thunderstorm WarningBMXLamar, Marion66 min
Jan 11, 9:40 AM CSTSpecial Weather StatementBMXMarion65 min
Jan 11, 10:07 AM CSTAreal Flood AdvisoryBMXMarion3 hr
Jan 11, 10:36 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter54 min
Jan 11, 10:47 AM CSTSpecial Weather StatementBMXFayette, Lamar, Marion43 min
Jan 11, 11:00 AM CSTTornado WarningBMXGreene, Sumter30 min
Jan 11, 11:01 AM CSTTornado WarningBMXPickens42 min
Jan 11, 11:27 AM CSTSevere Thunderstorm WarningBMXFayette, Greene, Hale, Lamar, Marengo, Pickens and 2 more63 min
Jan 11, 11:33 AM CSTTornado WarningBMXGreene, Pickens, Tuscaloosa27 min
Jan 11, 11:50 AM CSTTornado WarningBMXFayette16 min
Jan 11, 12:01 PM CSTSevere Thunderstorm WarningBMXBibb, Fayette, Jefferson, Shelby, Tuscaloosa, Walker59 min
Jan 11, 12:04 PM CSTSpecial Weather StatementBMXWinston56 min
Jan 11, 12:08 PM CSTTornado WarningBMXJefferson, Tuscaloosa24 min
Jan 11, 12:09 PM CSTSevere Thunderstorm WarningBMXBibb, Perry66 min
Jan 11, 12:24 PM CSTSevere Thunderstorm WarningBMXWinston36 min
Jan 11, 12:35 PM CSTAreal Flood AdvisoryBMXBibb, Fayette, Greene, Hale, Jefferson, Marion and 4 more115 min
Jan 11, 12:38 PM CSTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair67 min
Jan 11, 12:38 PM CSTTornado WarningBMXJefferson18 min
Jan 11, 12:47 PM CSTSevere Thunderstorm WarningBMXDallas, Marengo58 min
Jan 11, 12:52 PM CSTSevere Thunderstorm WarningBMXChilton, Jefferson, St. Clair, Shelby68 min
Jan 11, 1:09 PM CSTSevere Thunderstorm WarningBMXEtowah81 min
Jan 11, 1:19 PM CSTAreal Flood AdvisoryBMXBibb, Blount, Chilton, Etowah, Jefferson, St. Clair and 1 more116 min
Jan 11, 1:27 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Lowndes65 min
Jan 11, 1:29 PM CSTAreal Flood AdvisoryBMXAutauga, Calhoun, Cleburne, Coosa, Elmore, Etowah and 3 more2 hr
Jan 11, 1:40 PM CSTSevere Thunderstorm WarningBMXCalhoun, Coosa, Talladega80 min
Jan 11, 1:41 PM CSTSevere Thunderstorm WarningBMXCherokee79 min
Jan 11, 1:47 PM CSTSevere Thunderstorm WarningBMXSt. Clair28 min
Jan 11, 1:50 PM CSTSevere Thunderstorm WarningBMXDallas12 min
Jan 11, 2:00 PM CSTAreal Flood AdvisoryBMXCherokee2 hr
Jan 11, 2:02 PM CSTSevere Thunderstorm WarningBMXSt. Clair, Shelby14 min
Jan 11, 2:09 PM CSTSevere Thunderstorm WarningBMXElmore, Montgomery62 min
Jan 11, 2:11 PM CSTSevere Thunderstorm WarningBMXClay61 min
Jan 11, 2:18 PM CSTAreal Flood AdvisoryBMXClay, Cleburne, Tallapoosa117 min
Jan 11, 2:21 PM CSTAreal Flood AdvisoryBMXMontgomery114 min
Jan 11, 2:23 PM CSTSevere Thunderstorm WarningBMXCleburne63 min
Jan 11, 2:27 PM CSTSevere Thunderstorm WarningBMXTallapoosa66 min
Jan 11, 2:40 PM CSTSevere Thunderstorm WarningBMXBullock, Macon, Pike80 min
Jan 11, 2:44 PM CSTAreal Flood AdvisoryBMXRandolph2 hr
Jan 11, 2:48 PM CSTSevere Thunderstorm WarningBMXRandolph72 min
Jan 11, 2:53 PM CSTAreal Flood AdvisoryBMXBullock, Macon, Pike2 hr
Jan 11, 3:07 PM CSTAreal Flood AdvisoryBMXChambers, Lee113 min
Jan 11, 3:07 PM CSTSevere Thunderstorm WarningBMXChambers, Lee, Russell73 min
Jan 11, 3:27 PM CSTAreal Flood AdvisoryBMXBarbour, Russell2 hr
Jan 11, 3:27 PM CSTTornado WarningBMXChambers, Tallapoosa18 min
Jan 11, 4:37 PM CSTTornado WarningBMXBarbour23 min
Jan 11, 5:24 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter8 days
Jan 11, 5:24 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter10 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.